# SDR UALA2012061503297

- Difficulty date: June 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 35,087 hours, 15,438 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 55
- Condition: Faulty
- Location: Lt Recirculation
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN COCKPIT AMBER FAN INDICATION ON COND PAGE.  WHEN ODOR OCCURRED HAD LEFT FAN AMBER INDICATOR ON COND PAGE.  RAN PACKS TO DISSIPATE SMELL.  TURNED FAN SWITCH BACK ON AND NO FURTHER  ELECRICAL ODOR.  REPLACED LEFT CIRCULATION FAN.  NO FAULT OR ECAM MESSAGES.
